# SDR DALA2022120807889

- Difficulty date: December 3, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 53,344 hours, 36,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EXIT SIGN IS MISSING AT THE FRONT OF FIRST CLASS. MAINTENANCE INSTALLED A NEW FIRST CLASS EMERGENCY EXIT LIGHT LENS PER B717 AMM 33-51. OK FOR SERVICE.
